DOI 10.1111/j.1444-0938.2008.00300.x
Медицинская библиотека · Clinical & experimental optometry · 2008
A rare complication from prostaglandin analogue therapy.
Клинический случайСтатьяПеревод пока не подготовлен
Аннотация
This case describes a rare complication of prostaglandin analogue eye drops used for treatment of primary open angle glaucoma. Though increase in the number, size and pigmentation of eyelashes is well-known, this case shows extensive hair growth in malar region, which can be unacceptable. This complication can be one of the causes of discontinuation of prostaglandin analogue therapy.
Для цитирования: Mukhopadhyay Rajarshi, Plumb Andrew. A rare complication from prostaglandin analogue therapy.. Clinical & experimental optometry. 2008. DOI: 10.1111/j.1444-0938.2008.00300.x.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.